Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the class numbers of totally imaginary quadratic extensions of totally real fields


Author: Judith E. Sunley
Journal: Bull. Amer. Math. Soc. 78 (1972), 74-76
MSC (1970): Primary 1065; Secondary 1068
MathSciNet review: 0291127
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1065, 1068

Retrieve articles in all journals with MSC (1970): 1065, 1068


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12859-3
PII: S 0002-9904(1972)12859-3